|DIGESTIVE SYSTEM IN A MESS
Sep 12, 2012
Recently a toxoplasma infection got me admitted to the hospital and the test result of my blood came HIV+.(First time with a CD4 COF 130.oN MY DISCHARGE DAY,i was pricribed Adiazine,daraprim,Losec,leucovorin and dexametozone which till now is working very fine.My blood sodium was very low which made me dizzy most of the times. The problem,sice i started the medications i eat excess but i cant make stool.My digestive system is blocked. Whiles i am able to eat as much as there is its hard to no stool at all for 24-48hrs which is making my stomach round and big.Any madication i can take to enable stool? Hiv Meds to be taken are Truveda,Norvir and Prezista.Since i am a first timer,can you please tell me how these meds are going to help me. Thank you
| Response from Dr. Henry
Having advanced AIDS with a serious infection (toxoplasmosis) often messes up the gut (digestive system). On top of that taking many medications for the toxoplasmosis and HIV alsooften messes up the gut. Diet evaluation, exercise, good fluid intake, fiber intake, and attempts to restore gut mircrobial balance (ie with active culture yogurt) are can be important for more normal gut function but that is often tough in the setting of new diagnosis and many new medications. The HIV medications you are taking are intended to : 1) drop your HIV level to undetectable, 2) help your immune system stabilize and recovery from the damage HIV has been causing, 3) protect you from additional AIDS-related problems, and 4) make it less likely that you might transmit HIV to another person. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Contract Hiv Through The Digestive System?
- Will There Be A Cure For Hpv In The Future?
- Will Masturbation Cause Chlamydia To Come Back?
- What If Antibiotics Did Not Clear Up My Bacterial Vaginosis?
- What Causes Recurrent Bacterial Vaginosis Infections?
- What Can You Take To Prevent Current Genital Warts Breakouts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.